A criterion for completeness of degrees of unsolvability

Journal of Symbolic Logic 22 (2):159-160 (1957)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2964177
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 28,829
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
A Non-Inversion Theorem for the Jump Operator.Richard A. Shore - 1988 - Annals of Pure and Applied Logic 40 (3):277-303.
About Segment Complexity of Turing Reductions.Valeriy K. Bulitko - 1999 - Mathematical Logic Quarterly 45 (4):561-571.
Completely Mitotic C.E. Degrees and Non-Jump Inversion.Evan J. Griffiths - 2005 - Annals of Pure and Applied Logic 132 (2-3):181-207.

View all 7 citations / Add more citations

Similar books and articles
Busy Beaver Sets and the Degrees of Unsolvability.Robert P. Daley - 1981 - Journal of Symbolic Logic 46 (3):460-474.
Index Sets and Degrees of Unsolvability.Michael Stob - 1982 - Journal of Symbolic Logic 47 (2):241-248.
On Degrees of Unsolvability and Complexity Properties.Ivan Marques - 1975 - Journal of Symbolic Logic 40 (4):529-540.
Degrees of Continuous Functionals.Peter G. Hinman - 1973 - Journal of Symbolic Logic 38 (3):393-395.
Degrees of Unsolvability.Joseph R. Shoenfield - 1972 - New York: American Elsevier.

Monthly downloads

Added to index


Total downloads

10 ( #435,665 of 2,178,178 )

Recent downloads (6 months)

1 ( #316,504 of 2,178,178 )

How can I increase my downloads?

My notes
Sign in to use this feature

There  are no threads in this forum
Nothing in this forum yet.

Other forums